Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567614
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Robert L. Devaney
Title: An introduction to chaotic dynamical systems
Additional book information: Benjamin/Cummings Publishing Company, Menlo Park, 1986, xii + 320 pp. ISBN 0-8053-1601-9.

Review Information:

Reviewer: John Guckenheimer
Journal: Bull. Amer. Math. Soc. 16 (1987), 313-315